Any Mama's with DC on Clobazam or anti seizure drug???
My DD is currently in the midst of coming off of her current anti seizure drug, Clobazam, she is on half of the dose she was getting and will be switched to another drug soon.
She has started to get this HORRIBLE rash since we lowered the dosage and I am wondering if it could be caused by the med?
I am remembering back to when she started the Clobazam and she got this amazingly horrific rash on her bum that would not go away for like 1 month when she first started it.
I, at the time, thought it could be the drug but all of the docs she saw didn't think it was. Anyway so she went on prescription cream for it and it kind of went away but still hung in there then all of a sudden disappeared a couple weeks after.
Now I am pretty sure that the rash in the beginning was the drug, she had never had a rash before that, and I am wondering if this new rash could be from the drug too.
Does anyone know.
I went on some Epilepsy websites and they do list rash as a side effect of the drug and say to see a doc if you get it. But we see her Ped Neuro next Wednesday so we will wait till then.
I just hope it doesn't get horrific again, it was all open and bleeding and just terrible.
Should I switch to sposies in the mean time, we have tons that my MIL just bought for others to use when they come help when the new baby comes in a couple weeks.
I just don't want to use the cream with my diapers wouldn't that be bad??
|All times are GMT -6. The time now is 12:24 AM.|
Powered by vBulletin® Version 3.8.4
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.